MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FACE-CHANGING 10 PE HC LINER 36/E; HIP INLAY

MEDACTA INTERNATIONAL SA LINER: MPACT FACE-CHANGING 10 PE HC LINER 36/E; HIP INLAY
Model Number 01.32.3644HC10A
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 7 january 2021: lot 1810850: (b)(4) items manufactured and released on 22-mar-2019.Expiration date: 2024-03-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional items involved in the event, batch review performed on 7 january 2021.Ball heads: mectacer 01.29.232h head biolox option ø 36 (k131518) lot.19c0009: lot 19c0009: (b)(4) items manufactured and released on 30-jan-2019.Expiration date: 2024-01-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
4 months after the previous revision surgery the patient came in reporting pain due to a dislocation of the head from the liner.The surgeon revised the biolox head and sleeve, and face changing liner.The surgery was completed successfully.The first revision surgery was performed also due to dislocation (head and liner revised).

Brand Name
LINER: MPACT FACE-CHANGING 10 PE HC LINER 36/E
Common Device Name
HIP INLAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11207698
Report Number3005180920-2021-00065
Device Sequence Number3373036
Product Code LPH
UDI-Device Identifier07630040731034
UDI-Public07630040731034
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K183582
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/10/2024
Device Model Number01.32.3644HC10A
Device Catalogue Number01.32.3644HC10A
Device Lot Number1810850
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2020
Initial Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;